# SDR DALA2024100309647

- Difficulty date: September 30, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 CORROSION ON SUPPORT WEB FR 16 LH SIDE FWD GALLEY. CORRECTIVE ACTION: REPLACED WEB AND FASTENERS LOCATED FR 12 LH TO FR 16 LH FWD GALLEY AREA AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0584628)
